2019
Том 71
№ 6

All Issues

Filevych P. V.

Articles: 8
Article (Ukrainian)

The coefficients of power expansion and $a$-points of an entire function with Borel exceptional value

Andrusyak I. V., Filevych P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 2. - pp. 147-155

For entire functions with Borel exceptional values, we establish the relationship between the rate of approaching $\infty$ for the sequence of their $a$-points and the rate of approaching 0 for the sequence of their Taylor coefficients.

Article (Ukrainian)

Paley Effect for Entire Dirichlet Series

Filevych P. V., Hlova T. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 6. - pp. 739–751

For the entire Dirichlet series $f(z) = ∑_{n = 0}${∞$ a_n e^{zλn}$, we establish necessary and sufficient conditions on the coefficients $a_n$ and exponents $λ_n$ under which the function $f$ has the Paley effect, i.e., the condition $$\underset{r\to +\infty }{ \lim \sup}\frac{ \ln {M}_f(r)}{T_f(r)}=+\infty$$ is satisfied, where $M_f (r)$ and $T_f (r)$ are the maximum modulus and the Nevanlinna characteristic of the function $f$, respectively.

Article (Ukrainian)

On the Regular Variation of Main Characteristics of an Entire Function

Filevych P. V., Sheremeta M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 6. - pp. 840-849

We establish a necessary and sufficient condition for the coefficients a n of an entire function \(f(z) = \sum {_{n = 0}^\infty } {\text{ }}a_n z^n \) under which its central index and the logarithms of the maximum of the modulus and the maximum term are regularly varying functions. We construct an entire function the logarithm of the maximum of whose modulus is a regularly varying function, whereas the Nevanlinna characteristic function is not a regularly varying function.

Brief Communications (Ukrainian)

On the Growth of the Maximum of the Modulus of an Entire Function on a Sequence

Filevych P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 8. - pp. 1149-1153

Let M f(r) and μf(r) be, respectively, the maximum of the modulus and the maximum term of an entire function f and let Φ be a continuously differentiable function convex on (−∞, +∞) and such that x = o(Φ(x)) as x → +∞. We establish that, in order that the equality \(\lim \inf \limits_{r \to + \infty} \frac{\ln M_f (r)}{\Phi (\ln r)} = \lim \inf \limits_{r \to + \infty} \frac{\ln \mu_f (r)}{\Phi (\ln r)}\) be true for any entire function f, it is necessary and sufficient that ln Φ′(x) = o(Φ(x)) as x → +∞.

Article (Russian)

Asymptotic Behavior of Entire Functions with Exceptional Values in the Borel Relation

Filevych P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 4. - pp. 522-530

Let M f(r) and μ f (r) be, respectively, the maximum of the modulus and the maximum term of an entire function f and let l(r) be a continuously differentiable function convex with respect to ln r. We establish that, in order that ln M f(r) ∼ ln μ f (r), r → +∞, for every entire function f such that μ f (r) ∼ l(r), r → +∞, it is necessary and sufficient that ln (rl′(r)) = o(l(r)), r → +∞.

Brief Communications (Ukrainian)

An Exact Estimate for the Measure of the Exceptional Set in the Borel Relation for Entire Functions

Filevych P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 2. - pp. 286-288

We obtain an exact estimate for the measure of the exceptional set in the Borel relation for entire functions.

Brief Communications (Ukrainian)

On the Phragmén–Lindelöf Indicator for Random Entire Functions

Filevych P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 10. - pp. 1431-1434

We establish that, for the “majority” of entire functions of finite order, their generalized Phragmén–Lindelöf indicators are identically equal to constants.

Brief Communications (Ukrainian)

On the London theorem concerning the Borel relation for entire functions

Filevych P. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 11. - pp. 1578–1580

An estimate exact in a certain sense is obtained for the value of the exceptional set in the Borel relation for entire functions